Journal of the Mathematical Society of Japan

Complete metrics of negative Ricci curvature

O. KOBAYASHI and T. GOMIKAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 3 (1991), 433-435.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108125

Digital Object Identifier
doi:10.2969/jmsj/04330433

Mathematical Reviews number (MathSciNet)
MR1111594

Zentralblatt MATH identifier
0746.53033

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

KOBAYASHI, O.; GOMIKAWA, T. Complete metrics of negative Ricci curvature. J. Math. Soc. Japan 43 (1991), no. 3, 433--435. doi:10.2969/jmsj/04330433. https://projecteuclid.org/euclid.jmsj/1227108125


Export citation